# SDR ASAA12511062

- Difficulty date: February 6, 2012
- Submitted: February 8, 2012
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 19,451 hours, 6,034 cycles
- System (JASC): 4990 · APU Oil System
- Part: Warning System
- Condition: Faulty
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

APU SHUTDOWN LOW OIL PRESSURE LIGHT ILLUMINATED.  ACCOMPLISHED FIM TASK 49 60 00 810 801, NO CURRENT FAULTS FOUND.  LAST LOGGED FAULT 49 91227 FOUND TO BE AN INTERMMITENT FAULT REF FIM TASK 49 90 00 810 804.  INSPECTED APU OIL SYSTEM HARNESS REF WDM 49 94 21, NO FAULTS FOUND.  APU GROUND VERIFICATION CHECKS GOOD REF M/M 49 11 00.
